# SDR USAA2011092000012

- Difficulty date: September 18, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 69,203 hours, 31,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT FLIGHT ATTENDANT FLASHLIGHT NOT FLASHING.  REMOVED AND REPLACED FLASHLIGHT AT AFT RIGHT.  OPS CHECKED GOOD.
